MAUDE Adverse Event Report: MEDTRONIC MEXICO BROCKENBROUGH¿ NEEDLE; TROCAR

MEDTRONIC MEXICO BROCKENBROUGH¿ NEEDLE; TROCAR
Model Number EP003994S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/22/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product event summary: the transseptal needle, ep003994s with lot number 212632798, was returned and analyzed.There were no anomalies found.The reported skiving issue was not confirmed; however, it is plausible that skiving occurred as there is a compatibility issue with the needle and a competitor sheath.The cause of the issue was not established.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that during a radiofrequency (rf) ablation procedure, the transseptal needle was scratching the inside of the dilator and could not be advanced out of the dilator.The needle and sheath were replaced.No patient complications have been reported as a result of this event.The case was completed and no debris or particles were noticed.

Brand Name
BROCKENBROUGH¿ NEEDLE
Common Device Name
TROCAR
Manufacturer (Section D)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX  22570
MDR Report Key9857984
Report Number9612164-2020-01242
Device Sequence Number2611754
Product Code DRC
UDI-Device Identifier00613994663146
UDI-Public00613994663146
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
PRE-AMEND
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/01/2019
Device Model NumberEP003994S
Device Catalogue NumberEP003994S
Device Lot Number212632798
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/13/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2017
Initial Report FDA Received Date03/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1